# SDR FDEA2020021090315

- Difficulty date: November 19, 2019
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 87,878 hours, 20,658 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, AFT TOP WING SPAR HAS CORROSION AROUND FASTENER HOLE AT LOCATION   APPROX STA XORS 992.5 THRU XORS 1001.5 REPAIRED PER EA T 1-5710-T0351527
